# SDR FDEA200904161324

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65545772
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CORROSION ON INTERCOSTAL AT BS 580 BETWEEN STRINGERS 28R AND 27R REMOVED INTERCOSTAL IAW B727 SRM 51-30-2.  REMOVED CORROSION ON SKIN IAW SRM 51-10-6.  FOUND OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED INTERCOSTAL.  CUT OUT DAMAGED AREA ON SKIN DIM 4 INCH BY 7/8 INCH IAW SRM 53-30-3.  FABRICATED DOUBLER REPAIR IAW SRM 53-30-2 FIG 1 AND 53-30-3 FIG 1.  ALODINED AND PRIMED DOUBLER AND INTERCOSTAL IAW SRM 51-10-2.  INSTALLED DOUBLER IAW SRM 53-30-3 FIG 1.  INSTALLED INTERCOSTAL IAW SRM 51-30-2.
